×

Found 3,446 Documents (Results 1–100)

On the finiteness of the set of generalized Jacobians with nontrivial torsion points over algebraic number fields. (English. Russian original) Zbl 1532.11096

Dokl. Math. 108, No. 2, 382-386 (2023); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 513, 66-70 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software